# SDR AALA20100225TUL16

- Difficulty date: February 25, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 32,194 hours, 13,081 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 986 FLOORBEAM CORROSION AT NUT PLATE LEFT BUTTLINE 5.  ACCOMPLISHED DOUBLER REPAIR PER SRM 53-00-51.
